# SDR DALA13017211502

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 96,912 hours, 18,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 317 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 317 AT S6L. REMOVED DAMAGE IAW SRM 53-00-01.  INSPECTED CUTOUT IAW SRM 53-00-01 REPAIR, FABRICATED, AND INSTALLED DOUBLER IAW SRM 53-00-01, REPAIR 1. C/W PERMANENT REPAIR IAW ERA 513895-14, REV ORIG.
